# SDR 2001UALA00150

- Difficulty date: February 27, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,010 hours, 14,008 cycles
- Engine: Pwa PW2037
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Failed
- Location: Spoiler Control
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FLAPS 15 USING SPEEDBRAKE AIRCRAFT EXPERIENCED SIGNIFICANT ROLL RATE TO RIGHT WHEN USING LAST 2 INCHES OF SPEEDBRAKE TRAVEL. SUPPLEMENTAL DATA UPDATE ACCOMPLISHED SPOILER CONTROL MODULE BITE TEST. FAULT BALLS NR 1 AND NR 3 DISPLAYED. ACCOMPLISHED OPS CHECK AND ALL SYSTEMS NORMAL.
